Posted by susan C on November 6, 2001, at 20:59:55
In reply to Re: lamictal rash and swollen lymph glands Q., posted by JahL on November 6, 2001, at 20:14:14
you have talked to your pdoc about this dramatic tennis match going on? And you haven't swallowed any of the balls with out knowing?
Not to frighten you, but my pdoc was ADMIMANT about watching for swollen glands, and to STOP if it happened. It is the first sign of a serious, fatal disease where your body starts fighting against itself and you can die...I am so sorry I cannot remember the name of the syndrome or condition...But now, you have survived, but since it has happened twice...have you gone to see your doc, while it is happening?
The rash may or may not be a indicator, or something you do or donot want to put up with or manage...
One Pill makes you larger, and one pill makes you small...one pill doesnt do anything at all...
white mouse in wonderland